@Article{EAJAM-7-583, author = {}, title = {Computable Error Estimates for a Nonsymmetric Eigenvalue Problem}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {7}, number = {3}, pages = {583--602}, abstract = {

We provide some computable error estimates in solving a nonsymmetric eigenvalue problem by general conforming finite element methods on general meshes. Based on the complementary method, we first give computable error estimates for both the original eigenfunctions and the corresponding adjoint eigenfunctions, and then we introduce a generalised Rayleigh quotient to deduce a computable error estimate for the eigenvalue approximations. Some numerical examples are presented to illustrate our theoretical results.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.140317.250517a}, url = {http://global-sci.org/intro/article_detail/eajam/10766.html} }